Logo BSU

Please use this identifier to cite or link to this item: http://elib.bsu.by/handle/123456789/52045
Title: Income forecasting in the hm-network with time-dependent parameters
Authors: Kosareva, E. V.
Keywords: ЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Кибернетика
Issue Date: 2013
Publisher: Minsk : Publ. center of BSU
Citation: Computer Data Analysis and Modeling: Theoretical and Applied Stochastics : Proc. of the Tenth Intern. Conf., Minsk, Sept. 10–14, 2013. Vol 2. — Minsk, 2013. - P. 68-71
Abstract: The HM-network with time-dependent parameters is investigated in present paper. The system of different-differential equations (DDE) for expected incomes of this network is obtained. In case of the closed HM-network the solution of the system of DDE is illustrated in the example.
URI: http://elib.bsu.by/handle/123456789/52045
Appears in Collections:2013. Computer Data Analysis and Modeling. Vol 2
Vol. 2

Files in This Item:
File Description SizeFormat 
68-71.pdf357,63 kBAdobe PDFView/Open


PlumX

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.